# SDR 2007FA0000004

- Difficulty date: October 26, 2006
- Submitted: January 4, 2007
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4D5
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 1U478
- Part serial: T689A
- Condition: Weak
- Location: Vacuum Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE INSTRUMENT VACUUM SYSTEM WOULD NOT PUT OUT PROPER SUCTION AND CAUSED THE ATTITUDE INDICATOR TO TUMBLE.  THE AC RETURNED TO MAINTENANCE AND AN INSPECTION OF THE SYSTEM  FOUND THAT THE PUMP WAS WEAK.  PUMP WAS REMOVED AND A NEW PUMP INSTALLED.  OPERATIONAL CHECK OF THE SYSTEM CHECKED NORMAL.  (K)
